|    Login    |    Register

Cosmology in (2 + 1) -Dimensions, Cyclic Models, and Deformations of M2,1. (AM-121), Volume 121

(Paperback)


Publishing Details

Full Title:

Cosmology in (2 + 1) -Dimensions, Cyclic Models, and Deformations of M2,1. (AM-121), Volume 121

Contributors:

By (Author) Victor Guillemin

ISBN:

9780691085142

Publisher:

Princeton University Press

Imprint:

Princeton University Press

Publication Date:

30th May 1989

Country:

United States

Classifications

Readership:

Professional and Scholarly

Fiction/Non-fiction:

Non Fiction

Dewey:

523.1

Physical Properties

Physical Format:

Paperback

Number of Pages:

240

Dimensions:

Width 152mm, Height 229mm

Weight:

340g

Description

The subject matter of this work is an area of Lorentzian geometry which has not been heretofore much investigated: Do there exist Lorentzian manifolds all of whose light-like geodesics are periodic A surprising fact is that such manifolds exist in abundance in (2 + 1)-dimensions (though in higher dimensions they are quite rare). This book is concerned with the deformation theory of M2,1 (which furnishes almost all the known examples of these objects). It also has a section describing conformal invariants of these objects, the most interesting being the determinant of a two dimensional "Floquet operator," invented by Paneitz and Segal.

See all

Other titles by Victor Guillemin

See all

Other titles from Princeton University Press